# SDR USAA070325

- Difficulty date: April 25, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 21,573 hours, 21,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311460202
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FLOORBEAM -Y254 BETWEEN FR 19 AND 20.  REMOVED CORROSION AND INSTALLED FILLER AND DOUBLER PER SRM 53-00-14, FIG 204, CORROSION TASK JA-220-53500, DEFECT SIZE: 1" BY 1".
